# SDR SWAA2015032837909

- Difficulty date: March 14, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: DWG3913503
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, NR 4 HINGE BRACKET CRACKED.  R & R BRACKET IAW SRM.
